Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
December 21, 2014, 01:16:18 PM

Login with username, password and session length


Members
  • Total Members: 24265
  • Latest: Ngthy
Stats
  • Total Posts: 650078
  • Total Topics: 49620
  • Online Today: 218
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Its been over a year.  (Read 568 times)

0 Members and 1 Guest are viewing this topic.

Offline hellrider

  • Member
  • Posts: 55
Its been over a year.
« on: February 14, 2012, 12:30:21 PM »
I haven't posted in a long while. I have the HIV, I started out in Dec 2010 labs were 693 with a viral load of 100,000. I started on meds in Sept. 2011 493 and 97000 vl, it seems since I started meds I have had rashes sinusitis and ear infection and sinus problems my last test showed 163 and undetectable, and I can't work because I get outside and I have so much pain from the effects of the rashes. I am mostly miserable my second doc is I feel not very good instead of looking at the skin issues she wants to look at my butt. I don't know where my bloodtest is at the moment she doesn't seem concerned about the cd4 count. I am worried about the aids thing.
 
At 163 do I have aids or not.
Life's a hell of a ride and I still have some ridin to do.

12/8/2010 CD4 693   VL 192,000

Offline buginme2

  • Member
  • Posts: 3,291
Re: Its been over a year.
« Reply #1 on: February 14, 2012, 01:53:12 PM »
Your post is a small bit concerning, yes. 

Can you tell us what medication regimen you are on? 

Cd4 tests are variable so one low test isnt too much to much to worry about but a drop from 493 to 163 while on meds is a bit of a concern.

The rashes could be a sign of either the medication, or immune reconstitution, or any other things.  As long as your doctor is monitoring it you should be ok.
Don't be fancy, just get dancey

Offline Hellraiser

  • Member
  • Posts: 4,143
  • Semi-misanthropic
Re: Its been over a year.
« Reply #2 on: February 14, 2012, 03:01:37 PM »
That is an almost unbelievable drop in CD4 considering your viral load has been suppressed.  I don't know what's going on with your treatment, but you shouldn't have a consistently declining CD4 with an undetectable viral load.  Think of it this way, there is no longer any detectable amount of virus in your blood stream, so what would be destroying your CD4s?

PS: Unfortunately the answer to your question is yes, you do have AIDS, anything under a CD4 count of 200 is considered AIDS.

Offline hellrider

  • Member
  • Posts: 55
Re: Its been over a year.
« Reply #3 on: February 14, 2012, 09:04:21 PM »
I am on Truvada, once a day. Norvir twice a day. Prezista twice a day. I am also a diabetic with an A1C of 7.0 so thats good, I have looked at anemia, low iron blood is all good. So far I have asked if I have teh aids but doc won't say it, I guess I haven't had an aids defning illness as of yet.


Here is the begining I had a clogged ear in dec of 2010 feb they sent me to a hearing specialist.....Its the Veterans admin, not that great but its cheap, I have no income and insurance.  So I tried everything under the sun to unclog my ear and nothing worked. I took some suppliments still nothing my cd4 numbers were still high. I still didn't have anyway for relief of my ear, I am still not on meds at this time. July 27th I finally started getting sick from the heat because where I was working at had me in the heat 8 hours a day in a aluminum box with plexiglas windows. I finally wore down, had to quit, then it started getting worse my cd4 count went from 493 down to 240 on med by this time I think my VL was like 94 at that time then I got the skin problem like painful burns and rashes sometimes unbearable. I have finally unclog my ears after a bad reaction to benadryll. I got an anihistamine to alleviate the inflamation and a couple of nasal solutions and humidifier with an air cleaner. I still think I have had a reaction to the meds.
Life's a hell of a ride and I still have some ridin to do.

12/8/2010 CD4 693   VL 192,000

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.